# SDR KCSA201508141037

- Difficulty date: August 14, 2015
- Submitted: August 15, 2015
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 80,212 hours, 11,048 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 300-320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STR AT BS 300-320 LBL 21.35 IN THE DOG HOUSE ON THE LANDING GEAR WHEEL WELL WALL SECOND ONE FROM THE TOP.
